Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 86, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 21, 2012, 3:15 AM CST. It took effect at Nov 21, 2012, 9:12 PM CST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2012, 3:15 AM CST (09:15 UTC)
- In effect from
- Nov 21, 2012, 9:12 PM CST
- Expired
- Nov 22, 2012, 10:00 PM CST
- In force
- 25 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
529 WHUS73 KMKX 210915 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 AM CST WED NOV 21 2012 ...WIDESPREAD FOG THROUGH THIS MORNING... ...INCREASING SOUTH WINDS AND BUILDING WAVES THURSDAY MORNING... .EXPECT FOG WITH VISIBILITIES OF LESS THAN ONE MILE TO CONTINUE THROUGH MUCH OF THE MORNING. IMPROVING CONDITIONS WITH SUNSHINE AND MILDER TEMPERATURES WILL RETURN FOR THE AFTERNOON. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS EARLY THURSDAY MORNING WITH WAVES BUILDING TO 3 TO 5 FEET. THESE WINDS WILL BE AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL PASS THROUGH THE AREA EARLY THURSDAY EVENING WITH WINDS DIMINISHING BRIEFLY AND SHIFTING TO WESTERLY IN ITS WAKE. THOSE WESTERLY WINDS WILL INCREASE AGAIN LATER THURSDAY NIGHT. LMZ643>646-211715- /O.CON.KMKX.MF.Y.0011.000000T0000Z-121121T1800Z/ /O.NEW.KMKX.SC.Y.0086.121122T1500Z-121123T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 AM CST WED NOV 21 2012 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM CST THURSDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * VISIBILITY: REDUCED TO ONE MILE OR LESS IN AREAS OF DENSE FOG. IMPROVING VISIBILITIES ARE EXPECTED BY NOON. * WINDS: SOUTH TO SOUTHWEST WINDS INCREASE TO 15 TO 25 KNOTS THURSDAY MORNING. DIMINISHING BRIEFLY EARLY THURSDAY EVENING...THEN SHIFTING TO WEST BEHIND A PASSING COLD FRONT. * WAVES: WAVES BUILDING TO 3 TO 5 FEET THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
7 follow-up statements
320 WHUS73 KMKX 211632 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1032 AM CST WED NOV 21 2012 ...INCREASING SOUTH WINDS AND BUILDING WAVES THANKSGIVING DAY... .SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS EARLY THANKSGIVING DAY...WITH WAVES BUILDING TO 3 TO 5 FEET. THESE WINDS WILL BE AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL PASS THROUGH THE AREA EARLY THURSDAY EVENING...WITH WINDS DIMINISHING BRIEFLY AND SHIFTING TO THE WEST IN ITS WAKE. THOSE WESTERLY WINDS WILL INCREASE AGAIN LATER THURSDAY NIGHT. LMZ643>646-220045- /O.CAN.KMKX.MF.Y.0011.000000T0000Z-121121T1800Z/ /O.CON.KMKX.SC.Y.0086.121122T1500Z-121123T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1032 AM CST WED NOV 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST THURSDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE DENSE FOG ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST THURSDAY. * WINDS: SOUTH TO SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS EARLY THANKSGIVING DAY...DIMINISHING BRIEFLY EARLY THURSDAY EVENING...THEN SHIFTING TO WEST BEHIND A PASSING COLD FRONT. * WAVES: WAVES BUILDING TO 3 TO 5 FEET THURSDAY MORNING...LASTING INTO THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
271 WHUS73 KMKX 212052 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 252 PM CST WED NOV 21 2012 ...INCREASING WINDS AND BUILDING WAVES THANKSGIVING DAY... .SOUTH SOUTHWEST WINDS WILL BECOME GUSTY ON THANKSGIVING DAY...WITH HIGH WAVES DEVELOPING. THESE WINDS WILL BE AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL PASS THROUGH THE AREA EARLY THURSDAY EVENING...WITH GUSTY WINDS SHIFTING TO THE WEST IN ITS WAKE. THOSE WINDS WILL BECOME NORTHWEST AND REMAIN GUSTY ON FRIDAY...LASTING INTO FRIDAY NIGHT. HIGH WAVES WILL BE FOUND MAINLY TOWARD THE OPEN WATERS. LMZ643>646-220500- /O.EXT.KMKX.SC.Y.0086.121122T1500Z-121124T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 252 PM CST WED NOV 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THURSDAY TO 10 PM CST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THURSDAY TO 10 PM CST FRIDAY. * WINDS: SOUTH TO SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS EARLY THANKSGIVING DAY...DIMINISHING BRIEFLY EARLY THURSDAY EVENING...THEN SHIFTING TO WEST BEHIND A PASSING COLD FRONT. * WAVES: WAVES BUILDING TO 3 TO 5 FEET THURSDAY MORNING... LASTING INTO THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
637 WHUS73 KMKX 220312 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 912 PM CST WED NOV 21 2012 ...BREEZY WINDS TONIGHT BECOME STRONGER THURSDAY MORNING... .A TIGHTENING PRESSURE GRADIENT AHEAD OF LOW PRESSURE MOVING THROUGH THE NORTHERN PLAINS WILL RESULT IN BREEZY SOUTHWEST WINDS TONIGHT. OCCASIONAL GUSTS TO 25 KNOTS ARE EXPECTED NORTH OF NORTH POINT LIGHT HOUSE. THE PRESSURE GRADIENT WILL FURTHER TIGHTEN OVER LAKE MICHIGAN ON THURSDAY...RESULTING IN BREEZY SOUTH TO SOUTHWEST WINDS OVER THE SHORE AND NEARSHORE AREAS. A SMALL CRAFT ADVISORY GOES INTO EFFECT FOR THE ENTIRE AREA THURSDAY MORNING. A STRONG COLD FRONT WILL SWEEP ACROSS LAKE MICHIGAN THURSDAY EVENING. BLUSTERY NORTHWEST WINDS IN ITS WAKE ARE EXPECTED. WIND GUSTS LATER THURSDAY NIGHT AND FRIDAY WILL APPROACH GALE FORCE. LMZ643-644-221115- /O.EXT.KMKX.SC.Y.0086.121122T0312Z-121124T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 912 PM CST WED NOV 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CST FRIDAY. * WINDS: SOUTH TO SOUTHWEST WINDS OF 15 TO 20 KNOTS WITH OCCASIONAL GUSTS TO 25 KNOTS TONIGHT. SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL TURN TO THE WEST AND INCREASE TO UP TO 30 KNOTS THURSDAY NIGHT INTO FRIDAY. * WAVES: WAVES BUILDING TO 3 TO 5 FEET THURSDAY MORNING...LASTING INTO THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-221115- /O.CON.KMKX.SC.Y.0086.121122T1500Z-121124T0400Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 912 PM CST WED NOV 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO 10 PM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO 10 PM CST FRIDAY. * WINDS: SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THURSDAY MORNING...DIMINISHING BRIEFLY EARLY THURSDAY EVENING...THEN SHIFTING TO THE NORTHWEST BEHIND A PASSING COLD FRONT. * WAVES: WAVES BUILDING TO 3 TO 5 FEET THURSDAY MORNING... LASTING INTO THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
690 WHUS73 KMKX 220914 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 314 AM CST THU NOV 22 2012 ...EXTENDED PERIOD OF STRONG WINDS EXPECTED... .A TIGHTENING PRESSURE GRADIENT AHEAD OF LOW PRESSURE MOVING THROUGH THE NORTHERN PLAINS WILL RESULT IN BREEZY SOUTHERLY WINDS TODAY. WINDS WILL INCREASE TO 15 TO 25 KNOTS RESULTING IN WAVES OF 3 TO 6 FEET...HIGHEST TOWARD SHEBOYGAN. A STRONG COLD FRONT WILL SWEEP ACROSS LAKE MICHIGAN THIS EVENING. BLUSTERY NORTHWEST WINDS IN ITS WAKE ARE EXPECTED. WIND GUSTS LATER TONIGHT AND FRIDAY WILL APPROACH GALE FORCE. WINDS AND WAVES WILL EVENTUALLY DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS EARLY SATURDAY MORNING. LMZ643-644-221715- /O.EXT.KMKX.SC.Y.0086.000000T0000Z-121124T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 314 AM CST THU NOV 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST SATURDAY. * WINDS: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KNOTS. WINDS WILL SHIFT TO THE WEST NORTHWEST AND INCREASE TO UP TO 30 KNOTS THIS EVENING...PERSISTING THROUGH FRIDAY NIGHT. A FEW GUSTS WILL APPROACH GALE FORCE OF 35 KNOTS. * WAVES: WAVES BUILDING TO 3 TO 6 FEET TODAY...CONTINUING THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-221715- /O.EXT.KMKX.SC.Y.0086.121122T1500Z-121124T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 314 AM CST THU NOV 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 AM CST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 AM CST SATURDAY. * WINDS: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KNOTS. WINDS WILL SHIFT TO THE WEST NORTHWEST THIS EVENING AND PERSIST THROUGH FRIDAY NIGHT...GUSTING AT TIMES TO AROUND 30 KNOTS. * WAVES: WAVES BUILDING TO 3 TO 5 FEET TODAY...CONTINUING THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
802 WHUS73 KMKX 221531 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 931 AM CST THU NOV 22 2012 ...EXTENDED PERIOD OF STRONG WINDS EXPECTED... .A TIGHTENING PRESSURE GRADIENT AHEAD OF LOW PRESSURE MOVING THROUGH THE NORTHERN PLAINS WILL RESULT IN BREEZY SOUTHERLY WINDS TODAY. WINDS WILL INCREASE TO 15 TO 25 KNOTS...RESULTING IN WAVES OF 3 TO 6 FEET...HIGHEST TOWARD SHEBOYGAN. A STRONG COLD FRONT WILL SWEEP ACROSS LAKE MICHIGAN THIS EVENING. BLUSTERY NORTHWEST WINDS IN ITS WAKE ARE EXPECTED. WIND GUSTS LATER TONIGHT AND FRIDAY WILL APPROACH GALE FORCE. WINDS AND WAVES WILL EVENTUALLY DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS EARLY SATURDAY MORNING. LMZ643>646-222345- /O.CON.KMKX.SC.Y.0086.000000T0000Z-121124T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 931 AM CST THU NOV 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. * WINDS: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KNOTS. WINDS WILL SHIFT TO THE WEST NORTHWEST THIS EVENING AND PERSIST THROUGH FRIDAY NIGHT...GUSTING AT TIMES TO AROUND 30 KNOTS. * WAVES: WAVES BUILDING TO 3 TO 7 FEET TODAY...CONTINUING THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
108 WHUS73 KMKX 222117 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 PM CST THU NOV 22 2012 ...EXTENDED PERIOD OF STRONG WINDS EXPECTED... .A TIGHT PRESSURE GRADIENT AHEAD OF LOW PRESSURE MOVING THROUGH ONTARIO CANADA WILL CONTINUE TO RESULT IN BREEZY SOUTH SOUTHWEST WINDS INTO EARLY THIS EVENING. THESE WINDS WILL GENERATE HIGH WAVES. A STRONG COLD FRONT WILL SWEEP ACROSS LAKE MICHIGAN BY MID TO LATE EVENING. BLUSTERY WEST NORTHWEST WINDS IN ITS WAKE ARE EXPECTED LATER THIS EVENING AND OVERNIGHT...BECOMING NORTHWESTERLY ON FRIDAY AND FRIDAY NIGHT. WIND GUSTS WILL REACH GALE FORCE AFTER THE FRONTAL PASSAGE LATER THIS EVENING THROUGH EARLY FRIDAY EVENING. HIGH WAVES ARE EXPECTED TOWARD THE OPEN WATERS. WINDS AND WAVES WILL EVENTUALLY DIMINISH SATURDAY MORNING...AS HIGH PRESSURE MOVES INTO THE REGION. LMZ643>646-230530- /O.EXT.KMKX.SC.Y.0086.000000T0000Z-121123T0400Z/ /O.NEW.KMKX.GL.W.0018.121123T0400Z-121124T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 317 PM CST THU NOV 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM CST FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CST THIS EVENING. * WINDS: SOUTH SOUTHWEST WINDS OF 15 TO 25 KNOTS THROUGH EARLY THIS EVENING. WINDS WILL SHIFT TO THE WEST NORTHWEST BY MID TO LATE EVENING AND PERSIST THROUGH EARLY FRIDAY EVENING. SUSTAINED WINDS UP TO 30 KNOTS AND GUSTS TO 35 KNOTS ARE EXPECTED DURING THIS TIME. WINDS WILL SLOWLY DIMINISH LATER FRIDAY NIGHT AND SATURDAY MORNING. * WAVES: 3 TO 6 FEET TONIGHT...AND LINGERING FRIDAY INTO FRIDAY EVENING...HIGHEST TOWARD THE OPEN WATERS. WAVES WILL SUBSIDE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
976 WHUS73 KMKX 230235 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 835 PM CST THU NOV 22 2012 ...EXTENDED PERIOD OF STRONG WINDS EXPECTED... .A TIGHT PRESSURE GRADIENT BEHIND A VIGOROUS COLD FRONT MOVING THROUGH LAKE MICHIGAN LATE THIS EVENING WILL RESULT IN STRONG WEST WINDS DEVELOPING OVER THE NEARSHORE WATERS. GALE FORCE GUSTS ARE EXPECTED AFTER MIDNIGHT...CONTINUING THROUGH FRIDAY. THE STRONG WINDS WILL GRADUALLY SUBSIDE FRIDAY NIGHT AND SATURDAY. THE BLUSTERY CONDITIONS WILL GENERATE HIGH WAVES...ESPECIALLY TOWARD THE OPEN WATER. LMZ643>646-231045- /O.CON.KMKX.SC.Y.0086.000000T0000Z-121123T0400Z/ /O.CON.KMKX.GL.W.0018.121123T0400Z-121124T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 835 PM CST THU NOV 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. * WINDS: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL VEER TO THE WEST AND INCREASE TO UP TO 30 KNOTS WITH GALE FORCE GUSTS AROUND 35 KNOTS LATE TONIGHT. THE STRONG WINDS WILL CONTINUE THROUGH FRIDAY. * WAVES: 3 TO 5 FEET TONIGHT...LINGERING INTO SATURDAY. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 20, 9:47 PM CST, 5 hours 28 minutes earlier.
Area forecast discussion, Nov 20, 9:47 PM CST, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
947 PM CST TUE NOV 20 2012
.UPDATE...DENSE FOG ADVISORY IN EFFECT THROUGH 16Z/21. MANY
LOCATIONS VSBYS HAVE FALLEN TO 1/4SM OR LESS EARLY THIS EVENING.
EXPECT INCOMING CIRRUS SHIELD TO CONTINUE TO THIN AS IT PROGRESSES
SOUTHWARD INTO SOUTHERN WI AS MAIN SYNOPTIC SCALE FORCING SLIDES
OFF TO THE NORTHEAST. NEVER THE LESS...IT MAY CAUSE VSBYS TO
BOUNCE AROUND SEVERAL HOURS BETWEEN 1-3 MILES AND 1/4SM AFTER
MIDNIGHT.
NEED TO LOWER OVERNIGHT TEMPS MOST AREAS. A FEW SPOTS MAY FALL TO
30-33 DEGREES...HOWEVER ROAD SENSORS FROM AROUND SOUTHERN WI
REPORTING SURFACE TEMPS ABOVE 40. HENCE NOT EXPECTING SLICK SPOTS
TO DEVELOP ON ROADWAYS...EXCEPT FOR POSSIBLY ON BRIDGES AND OVERPASSES.
&&
.AVIATION/06Z TAFS/...EXPECT INCOMING CIRRUS SHIELD TO CONTINUE TO
THIN AS IT PROGRESSES SOUTHWARD. NEVER THE LESS...IT MAY CAUSE
VSBYS TO BOUNCE AROUND BETWEEN 1/4SM AND 1-3 MILES FOR A TIME
AFTER MIDNIGHT. DENSE FOG EXPECTED TO PERSIST INTO WEDNESDAY
MORNING BEFORE INCREASING BOUNDARY LAYER WINDS CAUSE EROSION BY
MID-LATE MORNING.
&&
.MARINE...WEBCAMS INDICATING AREAS OF FOG ALONG LAKESHORE. WITH
LIGHT WESTERLY FLOW JUST ABOVE THE SURFACE...AREAS OF DENSE FOG
SHOULD ADVECT OVER THE LAKESHORE AREAS THROUGH THE NIGHT. HENCE A
MARINE DENSE FOG ADVISORY HAS BEEN ISSUED THROUGH 16Z/21.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL 10 AM CST WEDNESDAY FOR WIZ046-047-051-
052-056>060-062>072.
LM...DENSE FOG ADVISORY UNTIL 10 AM CST WEDNESDAY FOR LMZ643>646.
&&
KAVINSKYHazardous weather outlook, Nov 20, 9:27 PM CST, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 927 PM CST TUE NOV 20 2012 WIZ046-047-051-052-056>060-062>072-220330- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 927 PM CST TUE NOV 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT DENSE FOG IS EXPECTED TONIGHT WITH VISIBILITIES REDUCED TO ONE QUARTER MILE OR LESS. A DENSE FOG ADVISORY REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY AREAS OF DENSE FOG ARE EXPECTED TO PERSIST THROUGH MID-MORNING WEDNESDAY. THE DENSE FOG ADVISORY IS IN EFFECT UNTIL 10 AM CST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS. LMZ643>646-220330- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 927 PM CST TUE NOV 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT AREAS OF DENSE FOG ARE EXPECTED TONIGHT...WITH VISIBILITIES REDUCED TO 1 MILE OR LESS. A DENSE FOG ADVISORY HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY AREAS OF DENSE FOG ARE EXPECTED WEDNESDAY MORNING. THE DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST. SOUTH WINDS AND INCREASING WAVES WILL APPROACH SMALL CRAFT CRITERIA THURSDAY INTO EARLY THURSDAY EVENING. BRISK WEST TO NORTHWEST WINDS WILL PREVAIL IN THE WAKE OF A STRONG COLD FRONT FOR LATER THURSDAY NIGHT THROUGH FRIDAY NIGHT. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED. WWW.WEATHER.GOV/MKX KAVINSKY
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 7:54 PM CST | Marine Dense Fog Advisory | MKX | 15 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.